# SDR QMLA2013080613111

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 861 hours, 2,829 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 861 hours, 2,829 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Carrier Assy
- Part number: 350A23404323
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 861 hours, 2,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE AIRWORTHINESS CHECK,  MECHANIC PERFORMED A VISUAL INSPECTION OF THE ACFT.  ON INSPECTING THE HORIZONTAL STABILIZER AREA, A CRACK WAS NOTICED ON THE RT LOWER CARRIER ATTACH FITTING.   REPLACED CRACKED CARRIER.
